# SDR A6WA2017092645304

- Difficulty date: September 25, 2017
- Submitted: September 26, 2017
- Operation: Air carrier
- Aircraft: N471ZW
- Make and model: Cndair CL6002B19
- Aircraft serial: 7457
- Aircraft time: 31,670 hours, 33,569 cycles
- System (JASC): 3010 · Airfoil Anti/De-ice System
- Part: Warning Message
- Condition: Illuminated
- Location: Anti Ice Sys
- Stage of operation: CL
- How discovered: O
- Nature of condition: J
- Precautionary procedure: A

## Discrepancy

4199 ON CLIMBOUT RECEIVED ANTIICE DUCT WARNING MSG. CW QRH MSG PERSISTS. MSG CLEARED ON DECENT WITH THRUST LEVERS AT IDLE. MSG RETURNED WITH THRUST LEVERS ADVANCED. ANTIICE WAS SELETED OFF DURING THE EVENT (MC-AS PART OF THE QRH PROCEEDURE) RH FUSELAGE WAS RED ON THE ANTIICE SYNOPTIC PAGE. THE 14TH STAGE SHUTOFF VLV WAS CLOSED AS PART OF THE QRH PROCEEDURE. RETURNED TO PHL. LANDING WEIGHT 45000LBS MAX BTMS READINGS WERE 5,6,3,5. SHORTLY AFTER ANTIICE DUCT WARNING MSG WAS RECEIVED, RECEIVED RIGH COWL ANTIICE CAUTION MSG. MSG CLEARED WHEN 14TH STAGE SOV WAS CLOSED. 14TH STAGE ISOLATION VLV WAS CLOSED AT ALL TIMES. MC-DIDNT SELELECT STBY, CAPTAIN THOUGHT THE DUCT FAIL AND OVERHEATLIGHTS WERE ON ON THE OVERHEAD PANEL
